# SDR SWAA2025012178554

- Difficulty date: December 17, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE GIRT BAR FITTING IN ENTRY AND SERVICE DOOR AT FWD GALLEY AREA 2024-764587<[01] REPLACED HARDWARE GIRT BAR FITTING IN ENTRY AND SERVICE DOOR AT FWD GALLEY AREA IAW B737-800 AMM 25-66-02-400-801;[02] REPLACED HARDWARE GIRT BAR FITTING IN ENTRY AND SERVICE DOOR AT FWD GALLEY AREA IAW B737-800 AMM 25-66-02-400-801
